# SDR AU980616

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT15NORMAL
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 20207T901
- Condition: Cracked
- Location: Lt Wing
- Component: S2RT15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING LOWER SPAR CAP CRACKED IN HOLE.  FOUND DURING MAGNETIC PARTICLE INSPECTION.  PART TC:  4,879.  PART TC:  4,879.
